MathSciNet Relay Station
MathSciNet bibliographic data
MR2030090 32E20 (32U40)
Dinh, Tien-Cuong; Lawrence, Mark G. Polynomial hulls and positive currents. Ann. Fac. Sci. Toulouse Math. (6) 12 (2003), no. 3, 317–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement